Burning throat pain

who suffers form throat pain
3
gerd - 60.0%
2
reflux - 40.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

harperspaceuk
Regular Member


Date Joined Feb 2005
Total Posts : 38
   Posted 2/27/2005 11:38 AM (GMT -7)   
Dear fellow sufferer's
 
I'm a 35 year old male who suffers from GERD.
I'm currently on nexium 20mg twice a day. Ive suffered well over ten years with a pain that starts in the centre just below breast bone, this can radiate into my back between my shoulder blades. The pain is terrible and can take hours to go. Ive hade two endoscopies and  24hr probe  and tests to check acidity in my stomach these seem nearly normal. The pain is still present but I was used to it. Just recently (last 3 months) ive started with a horrible burning sensation in my throat it feels like a peppery burning if that makes ant sense? Its with me every day all day, allthough i sleep well and it does not bother me during the night. Sometimes I also get a real bad tate in the back of my throat if I cough sometimes or burp, it really is offensive but cant really explain what it tastes like. I'm worried about this burning as ive never had it before and cant really associate this with my GERD. Any replies would be gratefully recieved as I could do with some support, as this pain is ruining my life basically. I will try the no tap water thing and let you know how it goes. Thank you for listening.
 

Creekaholic
Regular Member


Date Joined Jan 2005
Total Posts : 104
   Posted 3/1/2005 9:32 AM (GMT -7)   
Hi harperspaceuk!

Your peppery sensation in your throat may be caused by bile. Have you changed anything in your diet recently? Are you under any extra stress? I always thought of bile as the worst of the worst. With me anyway, I'd have awful heartburn that wasn't slowing down for several weeks. Then I'd get bile on top of that. Talk about yuck. I had it so bad several years ago that I had to resort to a prescription to calm it. Have you talked to your doctor about this new symptom?

As for your pain, are you on any presciptions, or any medications? I know some medicines can cause side effects, including pain. I had to take myself off of Zegerid for that very reason. My stomach hurt non-stop every day. It took me several weeks to realize it may be my RX.

I hope you feel better soon! Please keep us updated! :)

Toni
You can't say
I didn't give it
I won't wait
Another minute
On my way
This time around

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 10:01 PM (GMT -7)
There are a total of 2,932,272 posts in 321,722 threads.
View Active Threads


Who's Online
This forum has 160426 registered members. Please welcome our newest member, Bambip.
336 Guest(s), 4 Registered Member(s) are currently online.  Details
proflay16, Flux25, reena20, Lynnwood